# SDR 2006UALA00256

- Difficulty date: February 8, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 64,097 hours, 10,387 cycles
- Engine: Pwa PW4060
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TO WEB ATTACH ANGLE AT BS 246 APPROX LBL 48, COCKPIT ENTRY STEP IS CRACKED.   CRACKED ANGLE REPLACED PER SRM.  ANGLE FOUND DURING ROUTINE INSPECTION PROGRAM PER BOEING SERVICE BULLETIN 767-53-0093.
